Fast oscillating random perturbations of dynamical systems with conservation laws
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 3, p. 485-525
@article{AIHPB_1995__31_3_485_0,
     author = {Borodin, A. N. and Freidlin, M. I.},
     title = {Fast oscillating random perturbations of dynamical systems with conservation laws},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {3},
     year = {1995},
     pages = {485-525},
     zbl = {0831.60066},
     mrnumber = {1338450},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1995__31_3_485_0}
}
Borodin, A. N.; Freidlin, M. I. Fast oscillating random perturbations of dynamical systems with conservation laws. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 3, pp. 485-525. http://www.numdam.org/item/AIHPB_1995__31_3_485_0/

[1] A.N. Borodin, Limit theorem for solutions of differential equations with random right-hand side, Theory Prob. Appl., Vol. 22, 3, 1977, pp. 482-497. | MR 517995 | Zbl 0412.60067

[2] R. Cogburn and J.A. Ellison, A stochastic theory of adiabatic invariance, Comm. Math. Phys., Vol. 149, 1992, pp. 97-126. | MR 1182412 | Zbl 0755.60095

[3] J.L. Doob, Stochastic Processes, Wiley, New York, 1960. | MR 58896 | Zbl 0053.26802

[4] M.I. Freidlin, Functional Integration and Partial Differential Equations, Princeton Univ. Press., 1985. | MR 833742 | Zbl 0568.60057

[5] M.I. Freidlin and A.D. Wentzell, Random Perturbations of Dynamical Systems, Springer-Verlag, 1984. | MR 722136 | Zbl 0522.60055

[6] M.I. Freidlin and A.D. Wentzell, Diffusion process on graphs and averaging principle, The Annals of Probability, Vol. 21, 4, 1993, pp. 2215-2245. | MR 1245308 | Zbl 0795.60042

[7] M.I. Freidlin and A.D. Wentzell, Random perturbation of Hamiltonian Systems, to appear in The Memoirs AMS. | MR 1201269 | Zbl 0804.60070

[8] R.Z. Khasminskii, A limit thorem for solutions of differential equations with random right-hand side, Theory Prob. Appl., Vol. 11, 3, 1966, pp. 390-406. | Zbl 0202.48601

[9] R.Z. Khasminskii, On processes defined by differential equations with a small parameter, Theory Prob. Appl., Vol. 11, 2, 1966, pp. 211-228. | Zbl 0168.16002

[10] I.A. Ibragimov and Yu.A. Rozanov, Gaussian Randum Processes, Springer-Verlag, 1978. | Zbl 0392.60037

[11] Yu V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Theory Prob. Appl., Vol. 1, 2, 1956, pp. 157-214. | Zbl 0075.29001

[12] A.D. Wentzell, A course in the theory of stochastic processes, McGraw-Hill Inc., 1981. | Zbl 0502.60001